# SDR DALA2015021301216

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RIB XOS=240.081.  DAMAGE REWORKED, AND REAMED AND FOUND OUT OF LIMITS.  REPAIR BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 57-02, PAR 9.
